Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Clifford isometries of the real Stiefel manifolds


Author: Oscar A. Cámpoli
Journal: Proc. Amer. Math. Soc. 97 (1986), 307-310
MSC: Primary 53C30; Secondary 57R99
DOI: https://doi.org/10.1090/S0002-9939-1986-0835887-4
MathSciNet review: 835887
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a complete characterization of the elements in $ SO(n)$ that are Clifford isometries of the real Stiefel manifold $ S(n,k)$ of orthonormal $ k$-frames in euclidean space $ {{\mathbf{R}}^n}$.


References [Enhancements On Off] (What's this?)

  • [1] O. A. Cámpoli, Clifford isometries of compact homogeneous Riemannian manifolds, Rev. Un. Mat. Argentina 31 (1983), 44-49. MR 882878 (87m:53057)
  • [2] J. A. Wolf, Spaces of constant curvature, 4th ed., Publish or Perish, Berkeley, Calif.
  • [3] -, Locally symmetric homogeneous spaces, Comm. Math. Helv. 37 (1962-63), 65-101. MR 0148012 (26:5522)
  • [4] -, Vincent's conjecture on Clifford translations of the sphere, Comm. Math. Helv. 36 (1962), 33-41.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C30, 57R99

Retrieve articles in all journals with MSC: 53C30, 57R99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0835887-4
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society